No Cover Image

Journal article 388 views

On maximum likelihood estimation of parameters in incorrectly specified models of covariance for spatial data / A.J. Watkins; F.H.M. Al-Boutiahi; Alan Watkins

Mathematical Geology, Volume: 22, Issue: 2, Pages: 151 - 173

Swansea University Author: Alan, Watkins

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00891821

Published in: Mathematical Geology
ISSN: 0882-8121 1573-8868
Published: 1990
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34293
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 2
Start Page: 151
End Page: 173